# SDR USAA070518

- Difficulty date: June 29, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 50,460 hours, 50,460 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 794 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION FWD FRAME AFT CARGO DOOR BS 794 1" BELOW STR 24R.  INSTALLING STRUCTURE REMOVED FOR DOOR FRAME CHANGE, REF DWG 65-47959, DEFECT SIZE: 1/4".
